# SDR SWAA2024122372906

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION 2024-747921<[01] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18175478; DUE DATE: 25-JAN-25.;[02] TOOL USED: SCALE PN: 91847; SN: AE-409322; DUE DATE: 29-JUN-25.;[03] TOOL USED ON STEP 11 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[04] REPAIRED VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
